# SDR 05FDEA00474

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SNRM# N00536 MDCC ZONE 241 RT SEAT TRACK NR 5 FR 5.5 FR50 FR50.5 FR53 FR54 CORROSION INSIDE SCALLOPED HOLES 5-AREAS.  REMOVED CORROSION IAW SRM 51-74-10 OUT OF LIMITS IAW SRM 53-10-16 FIG 101.  REMOVED BAD SECTION OF TRACK FABBED REPAIR SPLICES AND TRACK INSTALLED NEW REPAIR SPLICES AND TRACK IAW SRM  53-10-16 FIG 205.
